Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 245, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 8, 2007, 6:53 PM CDT for Brewster County, Texas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2007, 6:53 PM CDT (23:53 UTC)
- Expired
- May 8, 2007, 7:13 PM CDT
- In force
- 20 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Brewster County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 12:01 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.9 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 453 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMAF 082355
SVRMAF
TXC043-090045-
/O.NEW.KMAF.SV.W.0245.070508T2353Z-070509T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
653 PM CDT TUE MAY 8 2007
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL BREWSTER COUNTY IN SOUTHWEST TEXAS...
* UNTIL 745 PM CDT
* AT 650 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED OVER WEST CENTRAL
BREWSTER COUNTY...OR 35 MILES NORTH OF LAJITAS...MOVING NORTHEAST
AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
TEXAS 118 FROM 10 MILES SOUTH OF ALPINE TO 32 MILES NORTH OF
STUDY BUTTE...
HAIL TO THE SIZE OF GOLFBALLS AND WINDS OVER 60 MPH ARE POSSIBLE.
DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR SOUTHWEST TEXAS.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 2980 10379 2971 10376 2972 10364 3017 10327
3030 10355
$$1 follow-up statement
000
WWUS54 KMAF 090013
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
714 PM CDT TUE MAY 8 2007
TXC043-090024-
/O.CAN.KMAF.SV.W.0245.000000T0000Z-070509T0045Z/
BREWSTER TX-
714 PM CDT TUE MAY 8 2007
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BREWSTER COUNTY
IS CANCELLED...
AT 714 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LEVELS. THEREFORE THE SEVERE THUNDERSTORM WARNING IS
CANCELLED.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 2980 10379 2971 10376 2972 10364 3017 10327
3030 10355
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 1:58 PM CDT, 4 hours 55 minutes earlier.
Area forecast discussion, May 8, 1:58 PM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
158 PM CDT TUE MAY 8 2007
.DISCUSSION...
DUE TO ONGOING SEVERE AND FLOODING EVENT...NO CHANGES WERE MADE TO
THE FORECAST PACKAGE. THE UPPER LEVEL LOW CONTINUES TO SIT OFF TO
THE WEST...WITH SEVERAL DISTURBANCES ROTATING THROUGH OUR AREA.
EXPECT THIS TO ADD FUEL TO THE ONGOING EVENT...PROLONGING IT
THROUGHOUT THE DAY.
PLEASE REFER TO THE STORM PREDICTION CENTER WEBSITE FOR ADDITIONAL
SEVERE WEATHER INFORMATION...
HTTP://WWW.SPC.NOAA.GOV/PRODUCTS
AND FOR MORE INFORMATION ON EXCESSIVE RAINFALL...PLEASE REFER TO
THE HYDROMETEOROLOGICAL PREDICTIONS CENTER WEBSITE...
HTTP://WWW.HPC.NCEP.NOAA.GOV
&&
.PREV DISCUSSION... /ISSUED 356 AM CDT TUE MAY 8 2007/
SHORT TERM...
ACTIVE WEATHER WILL CONTINUE THROUGH THE SHORT TERM PORTION OF THIS
FORECAST. THE SLOW-MOVING UPPER LEVEL LOW OVER NORTHERN SONORA
MEXICO/SOUTHERN AZ BORDER WILL MOVE SLOWLY TO THE EAST TODAY. IN
ADVANCE OF THIS SYSTEM... A SERIES OF MID-LEVEL SHORTWAVE TROUGHS
WILL MOVE ACROSS THE REGION THROUGH TONIGHT. ABOVE NORMAL MOISTURE
WILL REMAIN INTACT AS SURFACE DEW POINTS IN THE UPPER 40S AND LOWER
60S CONTRIBUTE TO PRECIPITABLE WATER VALUES SOME 150-200% OF NORMAL.
GIVEN THE ABNORMALLY HIGH AMOUNTS OF MOISTURE...HEAVY RAINFALL WILL
CONTINUE TO BE A CONCERN ACROSS ALL OF SOUTHEAST NEW MEXICO AND WEST
TEXAS TODAY. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH
TONIGHT. SEVERE POTENTIAL THIS AFTERNOON APPEARS BEST ALONG AND
SOUTH OF ROUGHLY A GUADALUPE MOUNTAINS TO GARDEN CITY LINE.
LOCATIONS SOUTH OF THE ABOVE MENTIONED LINE WILL BE SOUTH OF A
STATIONARY FRONT AND WILL LIKELY HAVE THE BEST INSTABILITY ALONG
WITH ADEQUATE SHEAR TO SUPPORT SUPERCELLS. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN CONCERN WITH THIS ACTIVITY. ANY STORM THAT
DEVELOPS AND PROPAGATES ALONG THE FRONTAL BOUNDARY WILL NEED TO BE
WATCHED FOR POTENTIAL TORNADIC DEVELOPMENT...ALTHOUGH PROBABILITIES
FOR THIS WILL LIKELY REMAIN LOW. RAIN CHANCES WILL REMAIN HIGH
THROUGH TONIGHT AND WE HAVE GENERALLY GONE ABOVE GUIDANCE VALUES.
LONG TERM...
UPPER LEVEL LOW OVER THE SOUTHWESTERN CONUS WILL MOVE EAST TOWARD
THE CWA WEDNESDAY. THE SYSTEM WILL EJECT UPPER LEVEL DISTURBANCES
WHICH WILL MOVE ACROSS THE AREA DURING THE DAY AND INTO THE
EVENING. THE PRIMARY LOW WILL MOVE EAST OF THE REGION BY 06Z
THURSDAY. WINDS ALOFT WILL BECOME NORTHWESTERLY AS AN UPPER LEVEL
RIDGE BUILDS INTO THE AREA IN THE WAKE OF THE UPPER LOW.
THE UPPER LOW WILL INTERACT WITH COPIOUS AMOUNTS OF MOISTURE TO
PRODUCE THUNDERSTORM ACTIVITY WEDNESDAY. SOME OF THE STORMS MAY
APPROACH SEVERE LIMITS WITH DEEP SHEAR VECTORS IN THE 40 TO 50 KT
RANGE AND 700 TO 500 LAPSE RATES IN THE 6 TO 7 DEG C/KM RANGE. THE
MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. WITH PWATS OF 1
TO 1.5 INCHES OVER MOST OF THE AREA...HEAVY RAIN CAN BE EXPECTED
WITH SOME OF THE THUNDERSTORMS. WILL CONTINUE WITH THE FLASH FLOOD
WATCH FOR THE CWA THROUGH 00Z THURSDAY.
AS THE UPPER LOW MOVES EAST OF THE REGION...RAIN CHANCES WILL BEGIN
TO DECREASE. GRADUALLY DECREASED POPS OVER THE EASTERN SECTIONS
WEDNESDAY NIGHT AND INTO THURSDAY WITH THE PRECIPITATION ENDING
THURSDAY AFTERNOON AS NORTHWEST FLOW ALOFT BRINGS DRYER AIR INTO THE
AREA.
TEMPERATURES WILL BE COOL WEDNESDAY DUE TO CLOUD COVER...RAINFALL
AND A COOL AIRMASS OVER THE CWA. A WARMING WILL BEGIN THURSDAY AS
THE COOL AIRMASS MOVES EAST OF THE AREA AND A THERMAL RIDGE BUILDS
INTO THE WESTERN PART OF THE REGION. AFTER HIGHS IN THE 60S AND 70S
WEDNESDAY...THE HIGHS WILL WARM INTO THE 80S AND 90S THE LATTER HALF
OF THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 56 69 55 80 / 70 70 30 10
CARLSBAD NM 54 75 55 86 / 50 40 10 10
DRYDEN TX 62 75 59 86 / 60 40 20 10
FORT STOCKTON TX 58 73 59 85 / 70 50 10 10
GUADALUPE PASS TX 47 70 54 82 / 50 30 10 10
HOBBS NM 53 73 55 85 / 60 50 10 10
MARFA TX 50 70 46 81 / 60 40 10 10
MIDLAND INTL AIRPORT TX 55 70 56 83 / 70 60 20 10
ODESSA TX 55 71 56 84 / 70 60 20 10
WINK TX 56 76 56 90 / 70 50 10 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM 12 PM THIS AFTERNOON TO 6 PM MDT
WEDNESDAY FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...
EDDY COUNTY PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...
NORTHERN LEA COUNTY...SOUTHERN LEA COUNTY.
TX...FLASH FLOOD WATCH FROM 1 PM CDT /12 PM MDT/ THIS AFTERNOON TO 7
PM CDT /6 PM MDT/ WEDNESDAY FOR THE FOLLOWING ZONES...
ANDREWS...BIG BEND AREA...BORDEN...CRANE...DAVIS/APACHE
MOUNTAINS AREA...DAWSON...ECTOR...GAINES...GLASSCOCK...
GUADALUPE MOUNTAINS...HOWARD...LOVING...MARFA PLATEAU...
MARTIN...MIDLAND...MITCHELL...PECOS...PRESIDIO VALLEY...
REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...
TERRELL...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
WINKLER.
&&
13Hazardous weather outlook, May 8, 4:08 AM CDT, 14 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 408 AM CDT TUE MAY 8 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-090915- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 408 AM CDT TUE MAY 8 2007 /308 AM MDT TUE MAY 8 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT SEVERE WEATHER CONCERNS WILL CONTINUE TODAY AS AN UPPER LEVEL STORM SYSTEM REMAINS WEST OF SOUTHWEST TEXAS AND SOUTHEAST NEW MEXICO. THIS LOW WILL INTERACT WITH RICH MOISTURE TO PRODUCE STRONG TO SEVERE THUNDERSTORMS OVER THE AREA. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...HOWEVER ISOLATED TORNADOES CANNOT BE RULED OUT. THE THUNDERSTORMS WILL ALSO PRODUCE VERY HEAVY RAINFALL AND FLASH FLOODING CAN BE EXPECTED ESPECIALLY OVER THE EASTERN SECTIONS OF THE AREA. THE THREAT OF FLASH FLOODING WILL CONTINUE INTO TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AS THE UPPER LEVEL STORM SYSTEM APPROACHES THE AREA... THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN WEDNESDAY. THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL AND FLASH FLOODING ESPECIALLY OVER THE PERMIAN BASIN AND THE WESTERN LOW ROLLING PLAINS. SEVERE WEATHER WILL ALSO BE A CONCERN WEDNESDAY WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. THE THUNDERSTORMS WILL GRADUALLY END WEDNESDAY NIGHT AND THURSDAY AS THE UPPER LEVEL SYSTEM MOVES EAST OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY. THIS IS EXPECTED TO BE AN EXTENDED PERIOD OF SEVERE WEATHER AND FLASH FLOODING. SPOTTER GROUPS AND EMERGENCY OFFICIALS SHOULD MAKE PREPARATIONS FOR A POTENTIALLY SIGNIFICANT WEATHER EVENT. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 8, 1:45 PM CDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 145 PM CDT TUE MAY 8 2007 TXZ080-081915- MARFA PLATEAU- 145 PM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL PRESIDIO AND SOUTH CENTRAL JEFF DAVIS COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST OF RYAN AT 145 PM CDT...MOVING NORTHEAST AT 20 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR SOUTHWESTERN TEXAS.
Special weather statement, May 8, 2:25 PM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 225 PM CDT TUE MAY 8 2007 TXZ074-082030- DAVIS/APACHE MOUNTAINS AREA- 225 PM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHEASTERN JEFF DAVIS COUNTY. A STRONG THUNDERSTORM WAS LOCATED 14 MILES SOUTHWEST OF FORT DAVIS AT 225 PM CDT...MOVING NORTHEAST AT 20 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR SOUTHWESTERN TEXAS.
Special weather statement, May 8, 5:29 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 529 PM CDT TUE MAY 8 2007 TXZ080-082330- MARFA PLATEAU- 529 PM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL PRESIDIO COUNTY. AT 529 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER EAST CENTRAL PRESIDIO COUNTY...OR ABOUT 30 MILES SOUTH OF MARFA....MOVING NORTH AT 20 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR SOUTHWEST TEXAS. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Local storm report, May 8, 6:24 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
624 PM CDT TUE MAY 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 AM FLASH FLOOD ARTESIA 32.85N 104.43W
05/08/2007 EDDY NM BROADCAST MEDIA
STREET FLOODING UP TO 1 FOOT DEEP
0914 AM HAIL HOBBS 32.73N 103.16W
05/08/2007 E0.88 INCH LEA NM PUBLIC
1026 AM FLASH FLOOD HOBBS 32.73N 103.16W
05/08/2007 LEA NM TRAINED SPOTTER
WIDE SPREAD STREET FLOODING
1110 AM TSTM WND GST 2 N SEMINOLE 32.75N 102.65W
05/08/2007 M62.00 MPH GAINES TX MESONET
MEASURED BY TEXAS TECH MESONET SITE.
1127 AM FLASH FLOOD SEMINOLE 32.72N 102.65W
05/08/2007 GAINES TX LAW ENFORCEMENT
WATER UP TO 2 FEET DEEP REPORTED ALL ACROSS THE CITY
1134 AM HAIL EUNICE 32.44N 103.19W
05/08/2007 E1.75 INCH LEA NM UNKNOWN
1205 PM FLASH FLOOD SEMINOLE 32.72N 102.65W
05/08/2007 GAINES TX EMERGENCY MNGR
SEVERAL VEHICLES UNDER WATER DUE TO FLOODING
1230 PM FLASH FLOOD WINK 31.76N 103.15W
05/08/2007 WINKLER TX BROADCAST MEDIA
SIGNIFICANT FLASH FLOODING...UP TO 3 FEET
1247 PM FLASH FLOOD SEAGRAVES 32.94N 102.57W
05/08/2007 GAINES TX DEPT OF HIGHWAYS
U.S. HIGHWAY 385 CLOSED DUE TO FLOODING
0113 PM FLASH FLOOD 8 W ODESSA 31.85N 102.50W
05/08/2007 ECTOR TX PUBLIC
0126 PM TSTM WND GST IMPERIAL 31.27N 102.69W
05/08/2007 E58.00 MPH PECOS TX PUBLIC
WELL ESTABLISHED TREE LIMBS BROKEN
0143 PM FLASH FLOOD ODESSA 31.85N 102.37W
05/08/2007 ECTOR TX PUBLIC
6 TO 8 INCHES OF WATER FLOWING OVER THE ROAD AT THE
INTERSECTION OF REDONDO AND 16TH STREET
0200 PM TORNADO 17 S MIDLAND INTERNATIO 31.70N 102.19W
05/08/2007 MIDLAND TX PUBLIC
GUSTNADO REPORTED BY THE PUBLIC
0210 PM FLASH FLOOD ACKERLY 32.52N 101.72W
05/08/2007 DAWSON TX AMATEUR RADIO
WIDE SPREAD FLASH FLOODING
0214 PM FLASH FLOOD 3 E LAMESA 32.73N 101.90W
05/08/2007 DAWSON TX PUBLIC
1.5 FEET OF WATER FLOWING OVER THE INTERSECTON OF PRISON
ROAD ADN CR19.
0229 PM FLASH FLOOD MIDLAND 32.00N 102.08W
05/08/2007 MIDLAND TX TRAINED SPOTTER
FLOODING DUE TO RAINFALL AT THE INTERSECTION OF I STREET
AND WADLEY AND ON ANDREWS HIGHWAY
0235 PM HAIL 7 ESE MIDLAND INTERNATI 31.90N 102.08W
05/08/2007 E0.75 INCH MIDLAND TX TRAINED SPOTTER
INTERSECTION OF FM 1213 AND HWY 349
0300 PM HAIL BIG SPRING 32.25N 101.48W
05/08/2007 E0.88 INCH HOWARD TX PUBLIC
0316 PM TSTM WND GST MCCAMEY 31.13N 102.22W
05/08/2007 E60.00 MPH UPTON TX PUBLIC
ESTIMATED BY MOTORISTS
0416 PM FLASH FLOOD COLORADO CITY 32.40N 100.86W
05/08/2007 MITCHELL TX TRAINED SPOTTER
MODERATE TO MAJOR STREET FLOODING DUE TO RAINFALL
0430 PM FLASH FLOOD 12 SW SNYDER 32.59N 101.06W
05/08/2007 SCURRY TX FIRE DEPT/RESCUE
MINOR STREET FLOODING DUE TO RAINFALL
0430 PM FLASH FLOOD COLORADO CITY 32.40N 100.86W
05/08/2007 MITCHELL TX AMATEUR RADIO
MAJOR FLOODING ON 10TH AND PINE STREETS
0435 PM HAIL 2 SE CASTOLON 29.12N 103.49W
05/08/2007 M3.00 INCH BREWSTER TX PARK/FOREST SRVC
REPORTED BY PARK RANGER AT COTTONWOOD CAMPGROUND IN BIG
BEND NATIONAL PARK
0510 PM BLIZZARD ANDREWS 32.32N 102.55W
05/08/2007 ANDREWS TX PUBLIC
STREET FLOODING AT THE INTERSECTION OF HIGHWAYS 385 AND
1788
&&
MAESpecial weather statement, May 8, 6:25 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 625 PM CDT TUE MAY 8 2007 TXZ075-090000- PECOS- 625 PM CDT TUE MAY 8 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN PECOS COUNTY. A STRONG THUNDERSTORM WAS LOCATED 42 MILES SOUTHWEST OF COYANOSA AT 625 PM CDT...MOVING NORTHEAST AT 30 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING FOR SOUTHWEST TEXAS. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Local storm report, May 8, 6:30 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
630 PM CDT TUE MAY 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 AM FLASH FLOOD ARTESIA 32.85N 104.43W
05/08/2007 EDDY NM BROADCAST MEDIA
STREET FLOODING UP TO 1 FOOT DEEP
0914 AM HAIL HOBBS 32.73N 103.16W
05/08/2007 E0.88 INCH LEA NM PUBLIC
1026 AM FLASH FLOOD HOBBS 32.73N 103.16W
05/08/2007 LEA NM TRAINED SPOTTER
WIDE SPREAD STREET FLOODING
1110 AM TSTM WND GST 2 N SEMINOLE 32.75N 102.65W
05/08/2007 M62.00 MPH GAINES TX MESONET
MEASURED BY TEXAS TECH MESONET SITE.
1127 AM FLASH FLOOD SEMINOLE 32.72N 102.65W
05/08/2007 GAINES TX LAW ENFORCEMENT
WATER UP TO 2 FEET DEEP REPORTED ALL ACROSS THE CITY
1134 AM HAIL EUNICE 32.44N 103.19W
05/08/2007 E1.75 INCH LEA NM UNKNOWN
1205 PM FLASH FLOOD SEMINOLE 32.72N 102.65W
05/08/2007 GAINES TX EMERGENCY MNGR
SEVERAL VEHICLES UNDER WATER DUE TO FLOODING
1230 PM FLASH FLOOD WINK 31.76N 103.15W
05/08/2007 WINKLER TX BROADCAST MEDIA
SIGNIFICANT FLASH FLOODING...UP TO 3 FEET
1247 PM FLASH FLOOD SEAGRAVES 32.94N 102.57W
05/08/2007 GAINES TX DEPT OF HIGHWAYS
U.S. HIGHWAY 385 CLOSED DUE TO FLOODING
0113 PM FLASH FLOOD 8 W ODESSA 31.85N 102.50W
05/08/2007 ECTOR TX PUBLIC
0126 PM TSTM WND GST IMPERIAL 31.27N 102.69W
05/08/2007 E58.00 MPH PECOS TX PUBLIC
WELL ESTABLISHED TREE LIMBS BROKEN
0143 PM FLASH FLOOD ODESSA 31.85N 102.37W
05/08/2007 ECTOR TX PUBLIC
6 TO 8 INCHES OF WATER FLOWING OVER THE ROAD AT THE
INTERSECTION OF REDONDO AND 16TH STREET
0200 PM TORNADO 17 S MIDLAND INTERNATIO 31.70N 102.19W
05/08/2007 MIDLAND TX PUBLIC
GUSTNADO REPORTED BY THE PUBLIC
0210 PM FLASH FLOOD ACKERLY 32.52N 101.72W
05/08/2007 DAWSON TX AMATEUR RADIO
WIDE SPREAD FLASH FLOODING
0214 PM FLASH FLOOD 3 E LAMESA 32.73N 101.90W
05/08/2007 DAWSON TX PUBLIC
1.5 FEET OF WATER FLOWING OVER THE INTERSECTON OF PRISON
ROAD ADN CR19.
0229 PM FLASH FLOOD MIDLAND 32.00N 102.08W
05/08/2007 MIDLAND TX TRAINED SPOTTER
FLOODING DUE TO RAINFALL AT THE INTERSECTION OF I STREET
AND WADLEY AND ON ANDREWS HIGHWAY
0235 PM HAIL 7 ESE MIDLAND INTERNATI 31.90N 102.08W
05/08/2007 E0.75 INCH MIDLAND TX TRAINED SPOTTER
INTERSECTION OF FM 1213 AND HWY 349
0300 PM HAIL BIG SPRING 32.25N 101.48W
05/08/2007 E0.88 INCH HOWARD TX PUBLIC
0316 PM TSTM WND GST MCCAMEY 31.13N 102.22W
05/08/2007 E60.00 MPH UPTON TX PUBLIC
ESTIMATED BY MOTORISTS
0416 PM FLASH FLOOD COLORADO CITY 32.40N 100.86W
05/08/2007 MITCHELL TX TRAINED SPOTTER
MODERATE TO MAJOR STREET FLOODING DUE TO RAINFALL
0430 PM FLASH FLOOD 12 SW SNYDER 32.59N 101.06W
05/08/2007 SCURRY TX FIRE DEPT/RESCUE
MINOR STREET FLOODING DUE TO RAINFALL
0430 PM FLASH FLOOD COLORADO CITY 32.40N 100.86W
05/08/2007 MITCHELL TX AMATEUR RADIO
MAJOR FLOODING ON 10TH AND PINE STREETS
0435 PM HAIL 2 SE CASTOLON 29.12N 103.49W
05/08/2007 M3.00 INCH BREWSTER TX PARK/FOREST SRVC
REPORTED BY PARK RANGER AT COTTONWOOD CAMPGROUND IN BIG
BEND NATIONAL PARK
0510 PM FLASH FLOOD ANDREWS 32.32N 102.55W
05/08/2007 ANDREWS TX PUBLIC
STREET FLOODING AT THE INTERSECTION OF HIGHWAYS 385 AND
1788
&&
MAEThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 8:29 PM CDT | Severe Thunderstorm Warning | MAF | Midland | 32 min |
| May 7, 8:44 PM CDT | Severe Thunderstorm Warning | MAF | Martin | 43 min |
| May 8, 9:20 AM CDT | Severe Thunderstorm Warning | MAF | Culberson | 55 min |
| May 8, 9:40 AM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 65 min |
| May 8, 10:15 AM CDT | Severe Thunderstorm Warning | MAF | Gaines | 45 min |
| May 8, 10:26 AM CDT | Flash Flood Warning | MAF | Loving, Reeves | 4 hr |
| May 8, 10:42 AM CDT | Severe Thunderstorm Warning | MAF | Gaines | 63 min |
| May 8, 10:44 AM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 61 min |
| May 8, 10:56 AM CDT | Severe Thunderstorm Warning | MAF | Andrews | 64 min |
| May 8, 11:04 AM CDT | Flash Flood Warning | MAF | Andrews, Gaines | 6 hr |
| May 8, 11:26 AM CDT | Tornado Warning | MAF | Gaines | 34 min |
| May 8, 11:31 AM CDT | Flash Flood Warning | MAF | Ector, Midland | 6 hr |
| May 8, 11:50 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Gaines, Martin | 55 min |
| May 8, 12:18 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 27 min |
| May 8, 12:33 PM CDT | Flash Flood Warning | MAF | Winkler | 4 hr |
| May 8, 12:33 PM CDT | Flash Flood Warning | MAF | Winkler | 4 hr |
| May 8, 12:47 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Martin | 43 min |
| May 8, 12:57 PM CDT | Flash Flood Warning | MAF | Ward | 3 hr |
| May 8, 1:06 PM CDT | Flash Flood Warning | MAF | Dawson | 3 hr |
| May 8, 1:20 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 25 min |
| May 8, 1:28 PM CDT | Severe Thunderstorm Warning | MAF | Crane | 62 min |
| May 8, 1:33 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Martin, Midland | 42 min |
| May 8, 1:37 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson, Howard, Martin | 53 min |
| May 8, 2:00 PM CDT | Severe Thunderstorm Warning | MAF | Upton | 60 min |
| May 8, 2:17 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Martin, Midland, Mitchell | 58 min |
| May 8, 2:24 PM CDT | Flash Flood Warning | MAF | Dawson | 3 hr |
| May 8, 2:30 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 60 min |
| May 8, 2:31 PM CDT | Flash Flood Warning | MAF | Borden, Howard, Martin | 5 hr |
| May 8, 2:45 PM CDT | Flash Flood Warning | MAF | Upton | 4 hr |
| May 8, 2:50 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 55 min |
| May 8, 2:53 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 67 min |
| May 8, 2:55 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 65 min |
| May 8, 3:01 PM CDT | Severe Thunderstorm Warning | MAF | Upton | 44 min |
| May 8, 3:08 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 67 min |
| May 8, 3:32 PM CDT | Flash Flood Warning | MAF | Reagan | 4 hr |
| May 8, 3:35 PM CDT | Flash Flood Warning | MAF | Mitchell, Scurry | 55 min |
| May 8, 3:59 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 46 min |
| May 8, 4:13 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 62 min |
| May 8, 4:34 PM CDT | Flash Flood Warning | MAF | Brewster | 4 hr |
| May 8, 5:08 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 67 min |
| May 8, 5:11 PM CDT | Flash Flood Warning | MAF | Pecos, Terrell | 3 hr |
| May 8, 5:13 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 62 min |
| May 8, 5:27 PM CDT | Flash Flood Warning | MAF | Dawson | 4 hr |
| May 8, 5:49 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 41 min |
| May 8, 6:04 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 26 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.